# SDR QXEA2012021500168

- Difficulty date: February 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 9,036 hours, 10,051 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 636
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,258 hours, 1,289 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR GREEN LIGHT AFTER GEAR DOWN SELECTION.  VERIFIED NOSE GEAR DOWN & LOCKED VIA CHECK LIST SECTION 10 IN EMERGENCY AND ABNORMAL CHECK LIST BINDER. PERFORMED ALTERNATE EXTENSION.   LANDING UNEVENTFUL.  INTEROGATED PSEU, NO NLG FAULTS NOTED.  COMPLIED WITH GVI OF NLG FOR OBVIOUS DEFECTS, NONE NOTED. COMPLIED WITH MULTIPLE GEAR SWINGS, NO DEFECTS NOTED AND NO FAULTS FOUND IN PSEU. R & R LANDING GEAR CONTROL PANEL.  FUNCTIONAL TESTED GOOD.
